MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP MALLEABLE SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP MALLEABLE SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 68128
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a scheduled valve sparing root replacement ((b)(6)) surgery for a patient, due to dilation of the aortic root and ascending aorta, the perfusion staff handed a 28 fr malleable venous cannula to the surgeon.Upon opening the primary packaging, the surgeon identified a deformity in the cannula, prompting an immediate change of the device.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information.Medtronic received additional information that the cannula was neither heated nor cooled; the customer noticed the defect immediately when the pack was opened.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/deformity in the device.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction d4: unique identifier (udi) # format updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP MALLEABLE SINGLE STAGE VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21661347
Report Number2184009-2025-00436
Device Sequence Number8751754
Product Code DWF
UDI-Device Identifier00613994879394
UDI-Public(01)00613994879394(17)260607(10)2023060449
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K022272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number68128
Device Catalogue Number68128
Device Lot Number2023060449
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/02/2025
06/05/2025
07/25/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/25/2025
07/01/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale